# SDR VJ9800601

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 157-163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AT FS 157R, L18, FS 160R, L18-19, FS 161R, L19, FS 163R, L19.  FOUND DENT AT FS 157R, L18 TO BE CONDITION 1B.  CONFIRMIED NO CRACKS BY HFEC.  REPETITIVELY INSPECT FOR CRACKS ANNUALLY OR AT C-CHECK PER DC9 SRM 53-04, FIG 38, SHEET 10.
